Items where Author is "Nagy, Gábor Péter"
Group by: Item Type | No Grouping Number of items: 19. ArticleNagy, Gábor Péter (2021) Embeddings of Ree unitals in a projective plane over a field. FINITE FIELDS AND THEIR APPLICATIONS, 74. ISSN 1071-5797 Korchmáros, Gábor and Nagy, Gábor Péter (2021) Graphical Frobenius representations of non-abelian groups. ARS MATHEMATICA CONTEMPORANEA, 20 (1). pp. 89-102. ISSN 1855-3966 Korchmáros, Gábor and Nagy, Gábor Péter and Speziali, Pietro (2019) Hemisystems of the Hermitian surface. JOURNAL OF COMBINATORIAL THEORY SERIES A, 165. pp. 408-439. ISSN 0097-3165 Blokhuis, Aart and Kovács, István and Nagy, Gábor Péter and Szőnyi, Tamás (2019) Inherited conics in Hall planes. DISCRETE MATHEMATICS, 342 (4). pp. 1098-1107. ISSN 0012-365X Bogya, Norbert and Nagy, Gábor Péter (2019) Light dual multinets of order six in the projective plane. ACTA MATHEMATICA HUNGARICA, 159 (2). pp. 520-536. ISSN 0236-5294 Korchmaros, G. and Nagy, Gábor Péter (2016) 3-Nets realizing a diassociative loop in a projective plane. DESIGNS CODES AND CRYPTOGRAPHY, 79 (3). pp. 442-448. ISSN 0925-1022 Bogya, Norbert and Korchmaros, G and Nagy, Gábor Péter (2015) Classification of k-nets. EUROPEAN JOURNAL OF COMBINATORICS, 48. pp. 177-185. ISSN 0195-6698 Korchmáros, G. and Nagy, Gábor Péter and Pace, N. (2015) k-nets embedded in a projective plane over a field. COMBINATORICA, 35 (1). pp. 63-74. ISSN 0209-9683 Korchmáros, G. and Nagy, Gábor Péter and Pace, N. (2014) 3-Nets realizing a group in a projective plane. JOURNAL OF ALGEBRAIC COMBINATORICS, 39 (4). pp. 939-966. ISSN 0925-9899 Nagy, Gábor Péter and Lanzone, v. (2014) Binary fields on limited systems. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 80 (3-4). pp. 409-418. ISSN 0001-6969 Nagy, Gábor Péter (2014) Linear groups as right multiplication groups of quasifields. DESIGNS CODES AND CRYPTOGRAPHY, 72 (1). pp. 153-164. ISSN 0925-1022 Nagy, Gábor Péter (2014) On centerless commutative automorphic loops. COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, 55 (4). pp. 485-491. ISSN 0010-2628 Grishkov, A. and Kinyon, M. and Nagy, Gábor Péter (2014) Solvability of commutative automorphic loops. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 142 (9). pp. 3029-3037. ISSN 0002-9939 Nagy, Gábor Péter and N, Pace (2013) On small 3-nets embedded in a projective plane over a field. JOURNAL OF COMBINATORIAL THEORY SERIES A, 120 (7). pp. 1632-1641. ISSN 0097-3165 Grishkov, A. and Nagy, Gábor Péter (2011) Algebraic Bol loops. Forum Mathematicum, 23 (3). pp. 655-668. ISSN 0933-7741 (print), 1435-5337 (online) Nagy, Gábor Péter (2011) Semifields in loop theory and in finite geometry. QUASIGROUPS AND RELATED SYSTEMS, 19 (1). pp. 109-122. ISSN 1561-2848 Casiello, D. and Indaco, L. and Nagy, Gábor Péter (2010) Sull'approccio computazionale al problema dell'esistenza di un piano proiettivo d'ordine 10. ATTI DEL SEMINARIO MATEMATICO E FISICO DELL UNIVERSITA DI MODENA E REGGIO EMILIA, 57. pp. 69-88. ISSN 1825-1269 MonographNagy, Gábor Péter and Fodor, Ferenc (2007) Diszkrét geometria és geometriai algebra = Discrete geometry and geometric algebra. Project Report. OTKA. Szőnyi, Tamás and Barát, János and Gács, András and Kiss, György and Kovács, István and Mengyán, Csaba and Nagy, Gábor Péter and Révai, Nóra and Ruff, János and Sziklai, Péter and Weiner, Zsuzsanna and Wettl, Ferenc (2007) Véges geometria = Finite geometry. Project Report. OTKA. |